# SDR CA061124011

- Difficulty date: November 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,616 hours
- Engine: Allsn 250C28B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23008052
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE MAINTENANCE, THE HORIZONTAL FIRESHIELD WAS REMOVED AND (2) CRACKS WERE NOTED AT THE 5 O`CLOCK AND 7 O`CLOCK POSTION IN THE EXHAUST COLLECTOR.   TURBINE REMOVED REPAIRED RE-INSTALLED. (TC NR 20061124011)
